Computation of Greeks in jump-diffusion models using discrete Malliavin calculus

Yoshifumi Muroi, Shintaro Suda

Research output: Contribution to journalArticlepeer-review

Abstract

In the last decade, many studies have investigated the computation of Greeks (sensitivity of options) for European options, American options, exotic options, and so on using Malliavin calculus. Moreover, many studies have derived Greeks using jump-diffusion models. In this paper, we investigate a new computation scheme to derive Greeks in a jump-diffusion model using discrete Malliavin calculus. This method enables us to obtain Greeks for European options using the binomial tree approach.

Original languageEnglish
Pages (from-to)69-93
Number of pages25
JournalMathematics and Computers in Simulation
Volume140
DOIs
Publication statusPublished - 2017 Oct

Keywords

  • Binomial trees
  • Discrete Malliavin calculus
  • European options
  • Greeks
  • Jump-diffusion model

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Computation of Greeks in jump-diffusion models using discrete Malliavin calculus'. Together they form a unique fingerprint.

Cite this